Structure of abelian parts of C∗-algebras and its preservers

Hamhalter, Jan: Structure of abelian parts of C∗-algebras and its preservers. In: Acta scientiarum mathematicarum, (84) 1-2. pp. 263-275. (2018)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (198kB)


The context poset of Abelian C -subalgebras of a given C -algebra is an operator theoretic invariant of growing interest. We review recent results describing order isomorphisms between context posets in terms of Jordan type maps (linear or not) between important types of operator algebras. We discuss the important role of the generalized Gleason theorem on linearity of maps preserving linear combinations of commuting elements for studying symmetries of context posets. Related results on maps multiplicative with respect to commuting elements are investigated.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 263-275
Official URL:
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 274-275. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 10. 10:38
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item